On the Impact of the Soft Symmetric Power Functor SP n on Soft Almost-Open and Soft Pseudo-Open Mappings

Authors

  • N.K. Mamadaliyev Kimyo International University in Tashkent image/svg+xml Author
  • B.M. Toshbuvayev Fergana State University Author

DOI:

https://doi.org/10.58649/k9c0cj74

Keywords:

soft set, soft topology, soft almost continuity, soft almost openness, product soft topology, symmetric power

Abstract

In this paper, we investigate the behavior of the soft symmetric power functor SPn with respect to two classes of soft mappings, namely soft almost-open mappings and soft pseudo-open mappings. After recalling the construction of the soft product topology and the n-th soft symmetric power, we show that the canonical soft quotient projection onto a soft symmetric power need not be soft open, which reveals an essential difference from the classical setting. Under the additional assumption that the canonical soft projection on the codomain side is soft open, we prove that the induced mapping (SPnf)SPnψ preserves soft almost-openness. We also establish a preservation theorem for soft pseudo-open mappings under SPn provided that each fiber fψ-1(yk) is soft compact and the canonical soft projection on the codomain side is soft open. Finally, we formulate an open problem concerning the necessity of the fiberwise soft compactness assumption in the pseudo-open case. 

References

M.I. Ali, F. Feng, X. Liu, W.K. Min, M. Shabir, On some new operations in soft set theory, Computers and Mathematics with Applications, 57(9) (2009), 1547–1553.

A. Aygunoglu, H. Aygun, Some notes on soft topological spaces, Neural Computing and Applications, 21(1) (2012), 113–119.

N. Çağman, S. Karataş, S. Enginoğlu, Soft topology, Computers and Mathematics with Applications, 62 (2011), 351–358.

N.K. Mamadaliyev, B.M. Toshbuvayev, On the impact of the exponential functor on some types of continuous mappings, Uzbek Mathematical Journal, 70(1) (2026), 132–140.

R. Engelking, General Topology, Heldermann Verlag, Berlin, (1989).

D.N. Georgiou, A.C. Megaritis, Soft set theory and topology, Applied General Topology, 15(1) (2014), 93–109.

D.N. Georgiou, N.K. Mamadaliev, R.M. Zhuraev, A note on functional tightness and minitightness of space of the G-permutation degree, Comment. Math. Univ. Carol., 64(1) (2023), 97–108.

A. Kharal, B. Ahmad, Mappings on soft classes, New Mathematics and Natural Computation, 7(3) (2011), 471–481.

P.K. Maji, R. Biswas, A.R. Roy, Soft set theory, Computers and Mathematics with Applications, 45(4–5) (2003), 555–562.

D. Molodtsov, Soft set theory—first results, Computers and Mathematics with Applications, 37(4–5) (1999), 19–31.

T.Y. Ozturk, S. Bayramov, Topology on soft continuous function spaces, Mathematical and Computational Applications, 22(2) (2017), Article 32.

M. Shabir, M. Naz, On soft topological spaces, Computers and Mathematics with Applications, 61 (2011), 1786–1799.

S.S. Thakur, A.S. Rajput, Soft Almost Continuous Mappings, International Journal of Advances in Mathematics, 1 (2017), 23–29.

Sh.A. Ayupov, N.K. Mamadaliyev, On Tightness-Type Properties of the Space of Semiadditive Functionals of Finite Support, Journal of Modern Mathematical Studies, 1(1) (2025).

C.H. Wagner, Symmetric, cyclic and permutation products of manifolds, Warszawa: PWN, (1980).

H.L. Yang, X. Liao, S.G. Li, On soft continuous mappings and soft connectedness of soft topological spaces, Hacettepe Journal of Mathematics and Statistics, 44(2) (2015), 385–398.

S. Yüksel, N. Tozlu, Z. Güzel Ergül, Soft Regular Generalized Closed Sets in Soft Topological Spaces, International Journal of Mathematics and Analysis, 5(8) (2014), 359–367.

Lj.D.R. Kocinac, F.G. Mukhamadiev, A.K. Sadullaev, Induced mappings and sequential properties of the space of G-permutation degree, Azerbaijan Journal of Mathematics, 16(1) (2026), 172–180.

T.M. Al-shami, Lj.D.R. Kocinac, The equivalence between the enriched and extended soft topologies, Applied and Computational Mathematics, 18(2) (2019), 149–162.

Downloads

Published

2026-03-31